# SDR 2004UALA01134

- Difficulty date: November 12, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 36,937 hours, 27,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 FWD BULKHEAD IS DAMAGED. ACCOMPLISHED ULTRASONIC INSPECTION ALONG THE STIFFENER AT WATER LINE 195 FROM THE AFT SIDE OF THE WEB. REPLACED BS 178 BULKHEAD WEB.
